Preprint Article Version 1 This version is not peer-reviewed

Applications of q-Umbral Calculus to Modi…ed Apostol Type q-Bernoulli Polynomials

Version 1 : Received: 16 December 2017 / Approved: 18 December 2017 / Online: 18 December 2017 (10:01:24 CET)

A peer-reviewed article of this Preprint also exists.

Acikgoz, M.; Ates, R.; Duran, U.; Araci, S. Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli Polynomials. Journal of Mathematics and Statistics 2018, 14, 7-15. Acikgoz, M.; Ates, R.; Duran, U.; Araci, S. Applications of q-Umbral Calculus to Modified Apostol Type q-Bernoulli Polynomials. Journal of Mathematics and Statistics 2018, 14, 7-15.

Journal reference: Journal of Mathematics and Statistics 2018, 14, 7-15
DOI: 10.3844/jmssp.2018.7.15

Abstract

This article aims to identify the generating function of modi…ed Apostol type q-Bernoulli polynomials. With the aid of this generating function, some properties of modi…ed Apostol type q-Bernoulli polynomials are given. It is shown that aforementioned polynomials are q-Appell. Hence, we make use of these polynomials to have applications on q-Umbral calculus. From those applications, we derive some theorems in order to get Apostol type modi…ed q-Bernoulli polynomials as a linear combination of some known polynomials which we stated in the paper.

Subject Areas

q-umbral calculus; apostol-bernoulli polynomials; modi.ed apostol type q-bernoulli polynomials; q-appell polynomials; generating functions

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.